# SDR TAOA099513

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO 'E' PATH LIGHT ASSEMBLIES MISSING AT ROW 10.  REPLACED LIGHT ASSEMBLIES.  OPERATIONAL CHECK OK.  (M)
